MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On (b)(6) 2022, the patient's mother reported that her child faced an insulin flow blockage due to which the patient experienced high blood glucose level of 23.6 mmol/l.First, the patient experienced high blood glucose level on (b)(6) 2022 and changed the infusion set on the same day prior to the event.Therefore, they tried to treat it with manual injection as they were travelling and took it off for 7 hours.Currently, the patient's blood glucose level was 18.7 mmol/l.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15246824
Report Number3003442380-2022-00956
Device Sequence Number17739945
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/01/2024
Device Model NumberMMT-943A600
Device Lot Number5360923
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Initial Report FDA Received Date08/17/2022
Patient Sequence Number1
Patient SexUnknown